HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Elliptic Dedekind-Rademacher Sums and Transformation Formulae of Certain Infinite Series

Files in This Item:
pre863.pdf190.21 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84013

Title: Elliptic Dedekind-Rademacher Sums and Transformation Formulae of Certain Infinite Series
Authors: Machide, Tomoya Browse this author
Keywords: Generalized Dedekind sums
elliptic Dedekind sums
Transformation formulae
Kronecker's double series
modular forms
reciprocity formulae
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 863
Start Page: 1
End Page: 22
Abstract: We give a transformation formula for certain infinite series in which some elliptic Dedekind-Rademacher sums arise. In the course of its proof, we also obtain a transformation formula for elliptic Dedekind-Rademacher sums. When a complex parameter $¥tau$ tends to $i ¥infty$, these represent some classical results which include the reciprocity formula for Apostol-Dedekind sums.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69672
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University